# SDR 95FDEA01352

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD BAY, BS 700 TO 720 STR 28L WL 148 ON THE INTERCOSTAL WEB.  INTERCOSTAL WEB CORRODED BEYOND LIMITS IAW FEDEX SRM 53-10-1.  REMOVED AND REPLACED INTERCOSTAL, BS 700 TO 720 STR 28L WL 148.
